Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had unprotected sex after terminating pregnancy. Took ipill. Started spotting, missing periods. Concerned

Hi, I was pregnant in the first week of February of 2012, I terminated the pregnancy and after that I had unprotected sex with my husband so i had to take one Ipill, then i got my periods, but it was very scant of about one drop for 4 to 5 days, I got that period on March 15th, and since then I have got no periods til now and I have not become pregnant also, I was to get my periods and have a regular cycle, please help.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Hi Chaitra,

The answer is straight. You may be pregnant again.

Please do a urine pregnancy test as soon as possible to confirm it and proceed further.

Use a regular contraceptive pill until the time your cycles become regular. Take a wise decision always.

If pregnancy is ruled out, then we need to look at other causes of delayed periods. In both cases going on regular oral contraceptive pills will help you.

I hope to have been of some help to you.

Wish you good health.

Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor